# SDR REXA00001

- Difficulty date: January 23, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT REPORTED THE HYDRAULIC CENTRAL WARNING PANEL LIGHT CAME ON, LOSS OF HYDRAULIC PRESSURE AND QTY DECREASED INTO THE YELLOW ARC AFTER GEAR CAME UP.  A NORMAL EXTENSION OF THE LANDING GEAR WAS PERFORMED.  MAIN LANDING GEAR HYDRAULIC SWIVEL LEAKING.  REMOVED AND REPLACED HYDRAULIC SWIVEL.  PERFORMED OPERATIONAL AND FUNCTIONAL CHECK OF THE LANDING GEAR SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
